Lefcheck, Jonathan S. (2015) piecewiseSEM: Piecewise structural equation modeling in R for ecology, evolution, and systematics. Methods in Ecology and Evolution. 7(5): 573-579.<doi:10.1111/2041-210X.12512>

Corresponding BibTeX entry:

  @Article{,
    title = {piecewiseSEM: Piecewise structural equation modeling in R
      for ecology, evolution, and systematics},
    journal = {Methods in Ecology and Evolution},
    volume = {7},
    number = {5},
    pages = {573-579},
    year = {2016},
    author = {Jonathan S. Lefcheck},
    doi = {10.1111/2041-210X.12512},
    url = {http://dx.doi.org/10.1111/2041-210X.12512},
  }